# SDR 04012006C

- Difficulty date: March 29, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N221CJ
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 19,982 hours, 28,668 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 1148100231
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WARNING HORN GOING OFF AND GEAR INTRANSIT LIGHT ON DURING TAXI, THEN STOPPED.  FOUND LT & RT MLG DRAG BRACE CLEARANCE EXCESSIVE, ADJUSTED OPS CHECK GOOD.
